# SDR CALA2018021100598

- Difficulty date: February 11, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 88,380 hours, 12,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT DOOR 3L INOP. RELAMPED EMERGENCY LIGHT AT DOOR 3L. OPS CHECK GOOD.
